# SDR GTIA2017100902189

- Difficulty date: October 9, 2017
- Submitted: October 10, 2017
- Operation: Air carrier
- Aircraft: N638NK
- Make and model: Airbus A320-232
- Aircraft serial: 6487
- Aircraft time: 10,566 hours, 4,782 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Contaminated
- Location: Recirculation
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN ODOR AT TOP OF DESCENT, MUSTY ODOR.  REMOVE & REPLACED THE RECIRCULATION FILTER.  PERFORMED DECONTAMINATION OF THE ENVIRONMENTAL CONTROL SYSTEM IAW AMM 21-00-00-615-002 AND AMM 21-00-00-615-004. OPS CHECKED GOOD,  NO ODORS DETECTED AT THIS TIME.
